×

Found 1,087 Documents (Results 1–100)

100
MathJax

Quadratic-exponential functionals of Gaussian quantum processes. (English) Zbl 1486.81143

PDF BibTeX XML Cite
Full Text: DOI arXiv

Skew-harmonic and skew-sum connectivity energy of some digraphs. (English) Zbl 1482.05210

Paikray, Susanta Kumar (ed.) et al., New trends in applied analysis and computational mathematics. Proceedings of the international conference on advances in mathematics and computing, ICAMC 2020, Odisha, India, February 7–8, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1356, 287-300 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Recurrence relations of edge-Zagreb and sum-edge characteristic polynomials of some graphs. (English) Zbl 1482.05058

Paikray, Susanta Kumar (ed.) et al., New trends in applied analysis and computational mathematics. Proceedings of the international conference on advances in mathematics and computing, ICAMC 2020, Odisha, India, February 7–8, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1356, 99-106 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Takaaki Nomura: a prominent figure of the Tunisia-Japan cooperation. (English) Zbl 1492.43006

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 1-6 (2021).
MSC:  43A85 43-03 01A70
PDF BibTeX XML Cite
Full Text: DOI

Algebras generated by Toeplitz operators on the unit sphere. II: Non commutative case. (English) Zbl 1494.47128

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 403-422 (2021).
MSC:  47L80 47B35
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous vector Riemann boundary value problem and convolutions equation on a finite interval. (English. Russian original) Zbl 1468.45003

Russ. Math. 65, No. 3, 12-24 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 3, 15-28 (2021).
MSC:  45E10 47A68 35Q15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification